# SDR USAA2008121692247

- Difficulty date: December 13, 2008
- Submitted: December 16, 2008
- Operation: Air carrier
- Aircraft: N307AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24634
- Aircraft time: 57,342 hours, 38,422 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20137A
- Part serial: 73948
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SAL - C17 - EEL - EMERGENCY EXIT LIGHT INOP AT PASSENGER SEAT ROW 18 LEFT TO SEAT ROW 23 LEFT.  REPLACED AFT LEFT EMERGENCY BATTERY PACK IAW B737 AMM 33-51-51.
